Translator Disclaimer
2018 An analytic Novikov conjecture for semigroups
Paul D. Mitchener
Rocky Mountain J. Math. 48(4): 1231-1253 (2018). DOI: 10.1216/RMJ-2018-48-4-1231

Abstract

In this article, we formulate a version of the analytic Novikov conjecture for semigroups rather than groups and show that the descent argument from coarse geometry generalizes effectively to this new situation.

Citation

Download Citation

Paul D. Mitchener. "An analytic Novikov conjecture for semigroups." Rocky Mountain J. Math. 48 (4) 1231 - 1253, 2018. https://doi.org/10.1216/RMJ-2018-48-4-1231

Information

Published: 2018
First available in Project Euclid: 30 September 2018

zbMATH: 06958778
MathSciNet: MR3859757
Digital Object Identifier: 10.1216/RMJ-2018-48-4-1231

Subjects:
Primary: 19K56

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 4 • 2018
Back to Top